Rocky Mountain Journal of Mathematics

Reproducing kernel spaces and analytic continuation

William F. Donoghue

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 10, Number 1 (1980), 85-98.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250128999

Digital Object Identifier
doi:10.1216/RMJ-1980-10-1-85

Mathematical Reviews number (MathSciNet)
MR573864

Zentralblatt MATH identifier
0436.32009

Citation

Donoghue, William F. Reproducing kernel spaces and analytic continuation. Rocky Mountain J. Math. 10 (1980), no. 1, 85--98. doi:10.1216/RMJ-1980-10-1-85. http://projecteuclid.org/euclid.rmjm/1250128999.


Export citation